# SDR AALA202208086423

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737
- Aircraft serial: 31101
- Aircraft time: 36,108 hours, 15,064 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4806
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Part time: 36,071 hours, 14,750 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT INTO DFW, NEITHER LEADING EDGE DEVICES NOR TRAILING EDGE FLAPS MOVED. EMERGENCY DECLARED; FLIGHT LANDED SAFELY. REPLACED LEFT FLAP POSITION TRANSMITTER PER AMM 27-58-01. OPERATIONAL CHECK GOOD.
